# SDR EE4Y2025040322128

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 3411010509A
- Part serial: 0076001
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND THE ENGINE #2 AIR INLET MODULE (REF /B/) INNER BARREL LOWER SKIN WITH SMALL DENTS LOCATED BETWEEN 5.0 AND 7.0 O’CLOCK. THE DENTS WERE EVALUATED AS PER SRM 71-61-01 AD53 AND WERE FOUND OUT LIMITS DUE TO THE DISTANCE BETWEEN THEM. DUE TO IT, THE DISCREPANCIES WAS REPAIRED IAW EMB ETD2025-190-902630 REV. A AND COOPESA ENGINEERING ORDER COO-EO-2025-21800-R01 DTD FEB 24 2025
